# SDR UIEA2020062981427

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,999 hours, 25,062 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1706F
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG TAI VALVE EICAS MESSAGE.   REMOVED AND REPLACED TAI VALVE ON LEFT ENGINE IAW AMM 30-21-03. OPS CHECK NORMAL.
